MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ROBI METZENBAUM SCISSORS INSERT

KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ROBI METZENBAUM SCISSORS INSERT
Model Number 38610MW
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned and evaluated.It was found that a piece of metal that covers the inner side of the scissors jaw had come off.A possible cause was stress overload.
 
Event or Problem Description
Allegedly, the doctor was performing a procedure when he noted that a piece came off one of the jaws into the patient.He immediately retrieved piece, replaced instrument and completed procedure.The hospital reported there was no injury to the patient.

Brand Name
ROBI METZENBAUM SCISSORS INSERT
Common Device Name
SCISSORS INSERT
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY
mittlestrasse 8,
78503
tuttlingen
MDR Report Key6789971
Report Number9610617-2017-00065
Device Sequence Number132527
Product Code GEI
UDI-Device Identifier04048551328750
UDI-Public4048551328750
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number38610MW
Device Catalogue Number38610MW
Device Lot NumberPT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1